# SDR MALA000640

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 418
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, FLOOR SUPPORT FLANGE IS CORRODED ON THE FRAME AT STA 258 BETWEEN LBL 8 AND RBL 7.  REFER TO CELSIUS TASK CARD 1542, W/O 18737.  MAINTENANCE REMOVED CORROSION, CHECK LIMIT.  REMOVED CORROSION AS REQUIRED I AW SRM 51-70-40. MATERIAL IS OUT OF LIMITS REF SRM 51-10-10.  FABRICATED REPAIR DOUBLER IAW SRM 51-70-20.  ALODINED, PRIMED AND TOPCOATED REF SRW 51-20-42/43.  FAYSEALED AND INSTALLED REF SRM 51-40-21.
